MathSciNet Relay Station
MathSciNet bibliographic data
MR2236593 (2007c:14022) 14H20 (14B05)
Roé, Joaquim Maximal rank for planar singularities of multiplicity 2. J. Algebra 302 (2006), no. 1, 37–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement